MathSciNet Relay Station
MathSciNet bibliographic data
MR1107841 53A10 (49Q10 53C45)
Meeks, William H., III; White, Brian Minimal surfaces bounded by convex curves in parallel planes. Comment. Math. Helv. 66 (1991), no. 2, 263–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement